Rash from Mixto

I just had the mixto laser. On day 6 (yesterday) I...

I just had the mixto laser. On day 6 (yesterday) I woke up with a little red bumps all over my forehead, on the treated area. The physician's assistant said it looked like dermatitis, which I have never had before. She gave me a corticosteroid. They don't itch, though. Any ideas on what this could be? Did anyone else have this reaction?

Was this review helpful? 3 others found this helpful

Comments (6)

Anyone have scabbing after mixto? If so, did it prolong healing time??
  • Reply
it could have been from something applied after the treatment. it is better to apply something with minimal ingredients to keep the face moist. the rash really doesnt have anything to do with the procedure or the final result. it is to soon for you to be not recommending the mixto.
  • Reply
oh yes no need to use steroid based creams
  • Reply
Hi yes I had the same. I put an anti bacterial oitnment on it. A couple of days later it all rubbed off under a hot shower. It never came back. So do not worry.
  • Reply
much better-the rash only lasted about a week or two after antibiotics
  • Reply
I what do you look like now?
  • Reply